# SDR AALA202208157803

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 66,365 hours, 30,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: 72CF894500
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R DIFFICULT TO MOVE ARM LEVER TO ARM AND DISARM. MAINTENANCE FOUND THE ARM / DISARM FLEXIBLE CONTROL CABLE BINDING AND REPLACED IT PER AMM 52-11-22. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
